# SDR AALA202504013033

- Difficulty date: March 24, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 65,328 hours, 27,788 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR SLIDE GIRT BAR MISSING RED HEAT SHRINK TUBING FORM AFT END.   INSTALLED 4R GIRT BAR RED SHRINK TUBING, PER AARD 25-66-00-4.
